Alert archive / Massachusetts / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 59, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this severe thunderstorm warning at Aug 17, 2018, 6:19 PM EDT for Essex County, Middlesex County, Suffolk County, Massachusetts. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 17, 2018, 6:19 PM EDT (22:19 UTC)
- Expired
- Aug 17, 2018, 6:45 PM EDT
- In force
- 26 min
- Issued by
- NWS Boston/Norton, MA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Essex County, MA, Middlesex County, MA, Suffolk County, MA
The radar
The Boston radar (KBOX), 52 km from the middle of the area, began a volume at 22:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Chatham, MA (KCHH), launched 12:00Z, 10.3 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1506 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 99 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
003
WUUS51 KBOX 172219
SVRBOX
MAC009-017-025-172245-
/O.NEW.KBOX.SV.W.0059.180817T2219Z-180817T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Boston/Norton MA
619 PM EDT FRI AUG 17 2018
The National Weather Service in Boston/Norton has issued a
* Severe Thunderstorm Warning for...
North central Suffolk County in eastern Massachusetts...
South central Essex County in northeastern Massachusetts...
East central Middlesex County in northeastern Massachusetts...
* Until 645 PM EDT.
* At 619 PM EDT, a severe thunderstorm was located over Somerville,
moving northeast at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is possible. Expect damage to
trees and power lines.
* Locations impacted include...
Boston, Cambridge, Lynn, Somerville, Malden, Medford, Revere,
Everett, Chelsea, Melrose, Saugus, Wakefield, Winthrop, Lynnfield
and Nahant.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4241 7091 4241 7092 4242 7096 4240 7097
4238 7095 4237 7095 4236 7106 4239 7113
4251 7103
TIME...MOT...LOC 2219Z 241DEG 13KT 4239 7108
HAIL...1.00IN
WIND...60MPH
$$
NoceraWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 17, 3:11 PM EDT, 3 hours 8 minutes earlier.
Area forecast discussion, Aug 17, 3:11 PM EDT, 3 hours 8 minutes before
Area Forecast Discussion National Weather Service Boston/Norton MA 311 PM EDT Fri Aug 17 2018 .SYNOPSIS... A warm front moves north of Southern New England tonight. A cold front sweeps through late on Saturday. Scattered showers and thunderstorms are expected tonight and Saturday. A few thunderstorms may have damaging weather along with localized heavy rainfall. A wave of low pressure is expected to develop along a front south of New England, which may bring showers at times along with cooler temperatures Sunday into Monday, especially near the coast. High pressure returns Tuesday, but another approaching front will bring the risk of showers and thunderstorms Tuesday night into Wednesday. Dry and seasonable weather follows Thursday into Friday as high pressure builds into the region. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... * Strong to severe thunderstorms are possible through the early part of the night. * Potential for localized damaging winds and flash flooding * Isolated short lived tornado possible this evening Winds are turning from the south and southwest most places, but lingering from the east and southeast in Northeast Mass. Dew points have climbed back into the low to mid 70s. Very moist airmass in now in place with PW values between 2 and 2.25 inches. There are small scale signs of favorable upper level divergence/low level convergence in the forecast data, but a better couplet is forecast to move overhead this evening/early tonight. Stability parameters are favorable for convection. All of this comes together during the first part of the night. Thus a potential for showers/scattered tstms with strong wind gusts. High moisture content will support downpours with flooding potential. This last will be even more possible in areas that have recently received a lot of rain. With dew points in the upper 60s to mid 70s, expect overnight min temps within that similar range. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/... The cold front remains to our north/west at the start of Saturday, then slides southeast through the day and evening. With high moisture values ahead of the front, we expect showers/scattered tstms during Saturday. Dynamics and instability will still be favorable for downpours Saturday, with conditions less favorable after the cold front moves through. The cold front will be along or just off the South Coast Saturday. Waves moving along the front will maintain lift over part of all of Southern New England, with best chance for lift over CT-RI-Southeast Mass. Moisture values diminish with cross sections showing drier air working in at mid level. But PW values remain around 1.5 inches along the coast, and with some lift available that would allow for at least scattered showers. && .LONG TERM /SUNDAY THROUGH FRIDAY/... Highlights... * Cooler Sun/Mon with showers at times, especially near the south coast * Mainly dry Tue, then increasing risk of showers/thunderstorms Tue night/Wed * Mainly dry and seasonable Thu into Fri Not many changes in the 17/12Z guidance suite from this time yesterday. Decent overall agreement with the synoptic pattern through Tuesday. Then typical timing and amplitude differences start to creep into the various solutions. The Canadian model is pretty much on its own developing a mid level cutoff low over the OH Valley Wednesday night into Thursday. All the other operational models maintain an open longwave trough which moves over northern New England towards next Friday. Will continue to favor a consensus approach, with less weight being given to the 17/12Z Canadian. Sunday into Monday... Expecting a cold front to be just south of the southern New England coast Sunday morning. A weak low pressure moving along this front will maintain plenty of clouds and a chance for showers, especially south of the MA Pike. The thunderstorm risk looks a bit less owing to the increased cloud cover hindering destabilization. Will need to monitor the location of this front, as a closer proximity to our region would mean a greater risk for showers. Not expecting a total washout Sunday into Sunday night. Showers should diminish Monday as this low pressure wave moves offshore. Low temperatures should be near normal, with below normal high temperatures. Humidity will also be lower, with dew points mainly in the 60s. Tuesday into Wednesday... Mainly dry weather Tuesday with weak high pressure in place, but temps remaining a bit below normal with easterly flow persisting. Increasing risk for showers and thunderstorms Tuesday night into Wednesday, along with increasing humidity, as a low pressure moving northeast through the Great Lakes sweeps both its warm and cold fronts across our region towards Wednesday. Thursday and Friday... Expecting drier weather behind a cold front as a high pressure moves overhead. Near normal low temperatures, with high temperatures slightly below normal. Better chance for noticeably lower humidity, with dew points possibly in the 50s across the interior. && .AVIATION /19Z FRIDAY THROUGH WEDNESDAY/... Forecaster Confidence Levels... Low - less than 30 percent. Moderate - 30 to 60 percent. High - greater than 60 percent. Short Term /through Saturday Night/... Tonight...Moderate to high confidence. VFR conditions for part of the night. MVFR cigs/vsbys possible in any showers/tstms. Brief strong wind gusts also possible in any showers/tstms. IFR possible in developing fog/stratus, especially along the South Coast where the southerly winds will be moving onshore. Saturday...Moderate to high confidence. Mainly VFR conditions, but will see local MVFR-IFR in showers/isolated thunderstorms with best chance from midday through the afternoon as a cold front moves across. Saturday night...Moderate confidence. Developing winds from northeast behind the cold front. CIGs/VSBYs will lower to MVFR, and possibly IFR in spots. Scattered showers. KBOS Terminal...High confidence in TAF. Winds turning from the south and southwest this evening through Saturday, but less than 20 knots. Showers/isold t-storms approach during the evening push with brief local MVFR-IFR conditions possible. Showers/isold t-storms continue to be possible Saturday as well. KBDL Terminal...High confidence in TAF. Showers/isold t-storms approach during the evening push with brief local MVFR-IFR conditions possible. Showers/isold t-storms continue to be possible Saturday as well. Outlook /Sunday through Wednesday/... Sunday: Mainly VFR, with areas MVFR possible. Breezy. Chance SHRA. Sunday Night: Mainly VFR, with areas MVFR possible. Slight chance SHRA. Monday: Mainly VFR, with local MVFR possible. Breezy. Slight chance SHRA. Monday Night: VFR. Tuesday: Mainly VFR, with local MVFR possible. Tuesday Night through Wednesday: Mainly VFR, with local IFR possible. Chance SHRA. && .MARINE... Forecaster Confidence Levels... Low - less than 30 percent. Moderate - 30 to 60 percent. High - greater than 60 percent. Short Term /through Saturday Night/...High confidence. Tonight and Saturday...S-SW winds gusting up to 20 kt. Seas 3 feet or less. Scattered showers/t-storms, may see gusty winds and heavy rain. Reduced visibility and locally choppy seas in any showers or storms. Saturday night...Winds turn from the northwest and north Saturday evening as a cold front moves south across the waters. Winds then turn from northeast after midnight. Winds less than 25 knots and seas less than 5 feet. Continued chance of showers/tstms, with best chance on the southern waters. Outlook /Sunday through Wednesday/... Sunday: Winds less than 25 kt. Seas up to 5 ft. Chance of rain showers, patchy fog. Sunday Night: Winds less than 25 kt. Seas up to 5 ft. Chance of rain showers, patchy fog. Local visibility 1 to 3 nm. Monday: Winds less than 25 kt. Seas up to 5 ft. Slight chance of rain showers. Monday Night: Winds less than 25 kt. Seas up to 5 ft. Tuesday: Winds less than 25 kt. Areas of seas approaching 5 ft. Tuesday Night: Winds less than 25 kt. Seas locally approaching 5 ft. Chance of rain showers. Wednesday: Winds less than 25 kt. Areas of seas approaching 5 ft. Chance of rain showers, isolated thunderstorms. && .BOX WATCHES/WARNINGS/ADVISORIES... CT...None. MA...None. RI...None. MARINE...None. && SYNOPSIS...WTB/Belk/Correia NEAR TERM...WTB/Correia SHORT TERM...WTB LONG TERM...Belk AVIATION...WTB/Belk MARINE...WTB/Belk
Hazardous weather outlook, Aug 17, 3:56 PM EDT, 2 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Boston/Norton MA 356 PM EDT Fri Aug 17 2018 CTZ002-003-MAZ002-003-008>011-182000- Hartford CT-Tolland CT-Western Franklin MA-Eastern Franklin MA- Western Hampshire MA-Western Hampden MA-Eastern Hampshire MA- Eastern Hampden MA- 356 PM EDT Fri Aug 17 2018 ...SEVERE THUNDERSTORM WATCH 340 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northern Connecticut and western Massachusetts. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. A few strong thunderstorms are possible Saturday. The primary threats are locally heavy rainfall and gusty winds. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. CTZ004-MAZ004>007-012>024-026-RIZ001>008-182000- Windham CT-Northern Worcester MA-Central Middlesex MA- Western Essex MA-Eastern Essex MA-Southern Worcester MA- Western Norfolk MA-Southeast Middlesex MA-Suffolk MA- Eastern Norfolk MA-Northern Bristol MA-Western Plymouth MA- Eastern Plymouth MA-Southern Bristol MA-Southern Plymouth MA- Barnstable MA-Dukes MA-Nantucket MA-Northern Middlesex MA- Northwest Providence RI-Southeast Providence RI-Western Kent RI- Eastern Kent RI-Bristol RI-Washington RI-Newport RI-Block Island RI- 356 PM EDT Fri Aug 17 2018 This Hazardous Weather Outlook is for northern Connecticut, central Massachusetts, eastern Massachusetts, northeastern Massachusetts, southeastern Massachusetts, and Rhode Island. .DAY ONE...This afternoon and tonight. A few strong to severe thunderstorms are possible this afternoon and evening, mainly west of the Boston to Providence corridor. The main threat is damaging wind but an isolated tornado is also possible. Heavy rainfall and localized flash flooding is also possible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. A few strong thunderstorms are possible Saturday. The primary threats are locally heavy rainfall and gusty winds. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. ANZ230>237-250-251-254>256-182000- Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound- Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary-Massachusetts Bay and Ipswich Bay- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 356 PM EDT Fri Aug 17 2018 This Hazardous Weather Outlook is for Massachusetts and Rhode Island coastal waters. .DAY ONE...This afternoon and tonight. A few strong thunderstorms are possible late today and this evening. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. A few strong thunderstorms are possible Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For the latest updates, please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/NWSBoston You can follow us on Twitter at @NWSBoston
In the hours before
Special weather statement, Aug 17, 4:24 PM EDT, 1 hour 55 minutes before
Special Weather Statement National Weather Service Boston/Norton MA 424 PM EDT FRI AUG 17 2018 MAZ005>007-014-172100- Eastern Essex MA-Central Middlesex County MA-Western Essex MA- Southeast Middlesex MA- 424 PM EDT FRI AUG 17 2018 ...LINE OF STRONG THUNDERSTORMS... At 424 PM EDT, Doppler radar was tracking strong thunderstorms along a line extending from Tewksbury to Bedford. Movement was northeast at 35 mph. Pea size hail and winds in excess of 40 mph will accompany these storms along with locally heavy rainfall and minor street flooding. Locations impacted include... Lawrence, Peabody, Billerica, Beverly, Woburn, Andover, Lexington, Tewksbury, North Andover, Danvers, Wakefield, Reading, Burlington, Wilmington, Newburyport, North Reading, Bedford, Ipswich, Lynnfield and Middleton. PRECAUTIONARY/PREPAREDNESS ACTIONS... Get indoors when these storms approach. Winds may be strong enough to produce minor damage, such as a few downed branches. && LAT...LON 4281 7087 4258 7080 4247 7131 4264 7126 TIME...MOT...LOC 2024Z 241DEG 32KT 4261 7122 4252 7126 Nocera
Local storm report, Aug 17, 4:50 PM EDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
450 PM EDT FRI AUG 17 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM LIGHTNING GILL 42.65N 72.50W
08/17/2018 FRANKLIN MA AMATEUR RADIO
HOUSE FIRE DUE TO LIGHTNING ON BARNEY HALE ROAD
0230 PM LIGHTNING MONTAGUE 42.53N 72.53W
08/17/2018 FRANKLIN MA AMATEUR RADIO
HOUSE FIRE OFF OF ROUTE 63 DUE TO LIGHTNING
0238 PM LIGHTNING NEW SALEM 42.50N 72.33W
08/17/2018 FRANKLIN MA AMATEUR RADIO
HOUSE FIRE DUE TO LIGHTNING AT 16 COOLEYVILLE ROAD
0403 PM TSTM WND DMG WESTFORD 42.58N 71.43W
08/17/2018 MIDDLESEX MA AMATEUR RADIO
LIMB DOWN ON WIRES IN THE AREA OF 82 MAIN STREET
0410 PM TSTM WND DMG CHELMSFORD 42.60N 71.37W
08/17/2018 MIDDLESEX MA AMATEUR RADIO
TREE DOWN ON WIRES ON BOSTON ROAD AT HAZEN STREET
0410 PM TSTM WND DMG CHELMSFORD 42.60N 71.37W
08/17/2018 MIDDLESEX MA AMATEUR RADIO
TREE DOWN ON BRIDGE STREET BLOCKING HALF THE ROAD
0444 PM FLOOD LOWELL 42.64N 71.32W
08/17/2018 MIDDLESEX MA AMATEUR RADIO
2 TO 3 FEET OF STREET FLOODING ON GORHAM STREET
&&
EVENT NUMBER BOX1804460 BOX1804461 BOX1804462 BOX1804459 BOX1804457
BOX1804458 BOX1804456
AEDSpecial weather statement, Aug 17, 5:01 PM EDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
501 PM EDT FRI AUG 17 2018
MAZ006-007-172145-
Eastern Essex MA-Western Essex MA-
501 PM EDT FRI AUG 17 2018
...Strong Thunderstorms...
At 500 PM EDT, Doppler radar was tracking a strong thunderstorm over
Danvers, moving east at 25 mph.
Winds in excess of 30 mph will accompany this storm along with
frequent lightning and heavy rainfall with localized minor flooding.
Locations impacted include...
Peabody, Salem, Beverly, Gloucester, North Andover, Danvers,
Marblehead, Ipswich, Lynnfield, Middleton, Boxford, Hamilton,
Rockport, Topsfield, Manchester, Wenham and Essex.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.
Frequent lightning was occurring. Lightning can strike far away from
the storm. Go inside a building or vehicle. Wait at least 30 minutes
until after the storm has passed to resume outdoor activities.
&&
LAT...LON 4270 7075 4267 7070 4270 7062 4264 7056
4257 7064 4255 7076 4251 7079 4251 7102
4266 7104 4272 7076
TIME...MOT...LOC 2100Z 260DEG 23KT 4258 7096
NoceraSpecial weather statement, Aug 17, 5:14 PM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
514 PM EDT FRI AUG 17 2018
CTZ002-003-172200-
Hartford CT-Tolland CT-
514 PM EDT FRI AUG 17 2018
...STRONG THUNDERSTORMS DEVELOPING...
At 513 PM EDT, Doppler radar was tracking a strong thunderstorm over
Burlington, or near Farmington, moving northeast at 20 mph.
Pea size hail and winds in excess of 30 mph will accompany this
storm.
Locations impacted include...
Hartford, New Britain, West Hartford, Bristol, Manchester, East
Hartford, Enfield, Glastonbury, Newington, Vernon, Windsor,
Wethersfield, South Windsor, Farmington, Simsbury, Bloomfield, Avon,
Plainville, Suffield and Ellington.
This storm may intensify and become capable of producing damage.
Stay tuned for updated statements and possible warnings.
LAT...LON 4180 7296 4183 7294 4184 7294 4185 7295
4201 7260 4177 7244 4164 7295 4171 7300
4180 7302
TIME...MOT...LOC 2113Z 244DEG 19KT 4175 7292
BelkSpecial weather statement, Aug 17, 5:34 PM EDT, 45 minutes before
Special Weather Statement National Weather Service Boston/Norton MA 534 PM EDT FRI AUG 17 2018 MAZ004-005-172200- Central Middlesex County MA-Northern Worcester MA- 534 PM EDT FRI AUG 17 2018 ...STRONG THUNDERSTORM... At 533 PM EDT, Doppler radar was tracking a strong thunderstorm over Hudson, or near Marlborough, moving east at 20 mph. Pea size hail and winds in excess of 40 mph will accompany this storm along with frequent lightning and heavy rain with localized minor street flooding. Locations impacted include... Framingham, Marlborough, Westford, Acton, Hudson, Concord, Sudbury, Wayland, Weston, Maynard, Littleton, Stow, Harvard, Lincoln, Boxborough, Bolton, Carlisle and Berlin. PRECAUTIONARY/PREPAREDNESS ACTIONS... Get indoors when this storm approaches. Winds may be strong enough to produce minor damage, such as a few downed branches. Do not drive through flooded roads or underpasses. Avoid low lying areas near small streams. Frequent lightning was occurring. Lightning can strike far away from the storm. Go inside a building or vehicle. Wait at least 30 minutes until after the storm has passed to resume outdoor activities. && LAT...LON 4234 7156 4242 7165 4255 7140 4236 7128 TIME...MOT...LOC 2133Z 250DEG 17KT 4240 7156 Nocera
Special weather statement, Aug 17, 5:55 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
555 PM EDT FRI AUG 17 2018
MAZ007-013>016-019-172230-
Eastern Essex MA-Eastern Plymouth MA-Suffolk MA-Western Norfolk MA-
Eastern Norfolk MA-Southeast Middlesex MA-
555 PM EDT FRI AUG 17 2018
...STRONG THUNDERSTORM...
At 555 PM EDT, Doppler radar was tracking a strong thunderstorm over
Brookline, moving east at 30 mph.
Pea size hail and winds in excess of 40 mph will accompany this
storm along with frequent lightning and heavy rainfall with
localized minor street flooding.
Locations impacted include...
Boston, Cambridge, Quincy, Lynn, Newton, Somerville, Malden,
Brookline, Medford, Revere, Everett, Chelsea, Watertown, Needham,
Milton, Saugus, Dedham, Winthrop, Swampscott and Hull.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.
Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.
Frequent lightning was occurring. Lightning can strike far away from
the storm. Go inside a building or vehicle. Wait at least 30 minutes
until after the storm has passed to resume outdoor activities.
&&
LAT...LON 4245 7090 4244 7091 4241 7089 4242 7095
4235 7093 4235 7087 4232 7087 4230 7084
4225 7118 4234 7124 4248 7093
TIME...MOT...LOC 2155Z 251DEG 26KT 4233 7115
NoceraThe office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 17, 2:01 PM EDT | Special Weather Statement | BOX | Franklin | 29 min |
| Aug 17, 2:40 PM EDT | Special Weather Statement | BOX | Worcester | 35 min |
| Aug 17, 3:14 PM EDT | Special Weather Statement | BOX | Middlesex | 31 min |
| Aug 17, 3:43 PM EDT | Severe Thunderstorm Warning | BOX | Middlesex, Worcester | 32 min |
| Aug 17, 4:24 PM EDT | Special Weather Statement | BOX | Essex | 36 min |
| Aug 17, 5:01 PM EDT | Special Weather Statement | BOX | Essex | 44 min |
| Aug 17, 5:34 PM EDT | Special Weather Statement | BOX | Middlesex | 26 min |
| Aug 17, 5:55 PM EDT | Special Weather Statement | BOX | Suffolk | 35 min |
| Aug 17, 6:36 PM EDT | Special Weather Statement | BOX | Franklin | 39 min |
| Aug 17, 6:48 PM EDT | Special Weather Statement | BOX | Essex | 27 min |
| Aug 17, 6:55 PM EDT | Special Weather Statement | BOX | Hampden | 50 min |
| Aug 17, 7:01 PM EDT | Severe Thunderstorm Warning | BOX | Franklin, Middlesex, Worcester | 29 min |
| Aug 17, 7:39 PM EDT | Special Weather Statement | BOX | Hampden | 51 min |
Nearby
Severe Thunderstorm Warnings in Massachusetts, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.